# SDR DALA2022092206247

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 72,252 hours, 30,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 2L DOOR MISSING AFT CENTER BEARING PLATE. CORRECTIVE ACTION: INSTALLED BEARING PLATE REF B757 AMM 52-11. (9060460)
